# SDR SWAA2014010223727

- Difficulty date: December 19, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 57,393 hours, 46,417 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Tail Cone
- Part number: 65465779
- Part serial: NS0231
- Condition: Delaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL CONE DELAMINATED.  R & R TAIL CONE IAW AMM.
